# SDR EE4Y090278

- Difficulty date: September 21, 2009
- Submitted: September 21, 2009
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N946MD
- Make and model: Doug MD 83
- Aircraft serial: 49946
- Aircraft time: 38,113 hours, 48,822 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Support
- Part number: 3936409505
- Condition: Cracked
- Location: Zone 100
- Part time: 38,113 hours, 48,822 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, WING CENTER SECTION  AREA SUPPORT TEE CRACKED AT YSTA 884,X 0
